MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160001
Medical Device Problem Codes Use of Device Problem (1670); Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: (1) detailed complaint and failure description summary: "blower defective alarms along with not performed maintenance issue." (2) no clinical signs, symptoms or conditions.No health consequences or impact.
 
Additional Manufacturer Narrative
Hamilton medical ag comes to the following conclusion: investigation ongoing.
 
Additional Manufacturer Narrative
The following was reported "visited and found that ventilator showing self-test failed, blower service required and te231009 (blower speed low) and tf431002." issue occurred during ventilation first time before the reported event day, no patient harm reported.Maintenance not carried out within designated time frame and user ignored "blower service required" and "preventive maintenance required" alarms." correction: blower module replaced and the device was released back into use.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, switzerland 7402
CH  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz, switzerland 7402
SZ   7402
MDR Report Key21100769
Report Number3001421318-2025-00062
Device Sequence Number8935293
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)190218(240)160001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160001
Device Catalogue Number160001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date11/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown